Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 578436, 12 pages
http://dx.doi.org/10.1155/2013/578436
Research Article

Algebraic Properties of Toeplitz Operators on the Pluriharmonic Bergman Space

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Statistics, Chifeng University, Chifeng 024000, China

Received 20 June 2012; Revised 7 September 2012; Accepted 6 October 2012

Academic Editor: Nikolai M. Vasilevski

Copyright © 2013 Jingyu Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongyan Guan, Liu Liu, and Yufeng Lu, “Algebraic Properties of Quasihomogeneous and Separately Quasihomogeneous Toeplitz Operators on the Pluriharmonic Bergman Space,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Yang Jun, “Commuting Quasihomogeneous Toeplitz Operator and Hankel Operator on Weighted Bergman Space,” Abstract and Applied Analysis, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar